EconPapers    
Economics at your fingertips  
 

Genericity and Markovian Behavior in Stochastic Games

Hans Haller and Roger Lagunoff
Additional contact information
Hans Haller: Virginia Polytechnic Institute & State University

Game Theory and Information from University Library of Munich, Germany

Abstract: This paper examines Markov Perfect equilibria of general, finite state stochastic games. Our main result is that the number of such equilibria is finite for a set of stochastic game payoffs with full Lebesgue measure. We further discuss extensions to lower dimensional stochastic games like the alternating move game.

Keywords: stochastic games; Markov Perfect equilibria; genericity. (search for similar items in EconPapers)
JEL-codes: C72 C73 (search for similar items in EconPapers)
Pages: 25 pages
Date: 1999-01-27, Revised 1999-06-03
New Economics Papers: this item is included in nep-gth
Note: Type of Document - Acrobat pdf file; prepared on IBM PC - PC- TEX; to print on Acrobat PDF Writer; pages: 25 ; figures: included.
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/game/papers/9901/9901003.pdf (application/pdf)

Related works:
Journal Article: Genericity and Markovian Behavior in Stochastic Games (2000)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpga:9901003

Access Statistics for this paper

More papers in Game Theory and Information from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-20
Handle: RePEc:wpa:wuwpga:9901003